Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 85, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 21, 2017, 2:44 PM CDT for Foster County, Stutsman County, Wells County, North Dakota. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2017, 2:44 PM CDT (19:44 UTC)
- Expired
- Jul 21, 2017, 3:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Foster County, ND, Stutsman County, ND, Wells County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 133 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:18 PM CDT | TSTM WND DMG | Juanita, ND | ONE FOOT DIAMETER TREES DOWN. BROKEN WINDOWS FROM WIND DRIVEN QUARTER SIZE HAIL. A GRAIN TRUCK KNOCKED OVER, AND WIND DRIVEN HAIL STRIPPED PAINT OF SIDING. TIME ESTIMATED FROM RADAR. CORRECTED TO CLASSIFY AS THUNDERSTORM WIND DAMAGE. |
| Jul 21, 3:18 PM CDT | TSTM WND GST 74 | 1 Nne Juanita, ND | MEASURED 74 MPH GUST WITH 3/4 HAIL. DOOR TORN OFF OF A QUONSET HUT, AND SOME SIDING WAS RIPPED OFF A HOUSE. LARGE AREA OF CORN FLATTENED. TIME ESTIMATED FROM RADAR. |
| Jul 21, 3:18 PM CDT | HAIL 1 | Juanita, ND | QUARTER SIZED HAIL ESTIMATED. WAS ALSO WIND DRIVEN, SO BROKE OUT WINDOWS, DENTED CARS, AND STRIPPED SOME PAINT OFF SIDING. TIME ESTIMATED FROM RADAR. |
| Jul 21, 3:18 PM CDT | HAIL 1 | Juanita, ND | QUARTER SIZED HAIL ESTIMATED. WAS ALSO WIND DRIVEN, SO BROKE OUT WINDOWS, DENTED CARS, AND STRIPPED SOME PAINT OFF SIDING. TIME ESTIMATED FROM RADAR. CORRECTED FOR SIZE. |
| Jul 21, 3:18 PM CDT | NON-TSTM WND DMG | Juanita, ND | ONE FOOT DIAMETER TREES DOWN. BROKEN WINDOWS FROM WIND DRIVEN QUARTER SIZE HAIL. A GRAIN TRUCK KNOCKED OVER, AND WIND DRIVEN HAIL STRIPPED PAINT OF SIDING. TIME ESTIMATED FROM RADAR. |
| Jul 21, 3:22 PM CDT | TSTM WND DMG | Glenfield, ND | MULTIPLE POWER LINES DOWN. MULTIPLE TREES DOWN. TRACTOR TRAILER TRUCK BLOWN OVER. TIME ESTIMATED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 211 J/kg
- Mixed-layer CIN
- -475 J/kg
- Mixed-layer LCL
- 1536 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 238 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
743
WUUS53 KBIS 211944
SVRBIS
NDC031-093-103-212045-
/O.NEW.KBIS.SV.W.0085.170721T1944Z-170721T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
244 PM CDT FRI JUL 21 2017
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Wells County in south central North Dakota...
Foster County in southeastern North Dakota...
Northern Stutsman County in southeastern North Dakota...
* Until 345 PM CDT
* At 243 PM CDT, a severe thunderstorm was located 11 miles southwest
of Carrington, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Carrington around 255 PM CDT.
Bordulac around 310 PM CDT.
Kensal around 325 PM CDT.
Courtenay around 340 PM CDT.
Wimbledon around 345 PM CDT.
Other locations impacted by this severe thunderstorm include Juanita,
Melville, Barlow, Sykeston and Edmunds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4731 9948 4757 9943 4759 9918 4759 9850
4709 9846
TIME...MOT...LOC 1943Z 283DEG 36KT 4738 9935
HAIL...1.25IN
WIND...60MPH
$$
EDWARDS/KING4 follow-up statements
610
WWUS53 KBIS 212002
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
302 PM CDT FRI JUL 21 2017
NDC031-093-103-212045-
/O.CON.KBIS.SV.W.0085.000000T0000Z-170721T2045Z/
Wells ND-Foster ND-Stutsman ND-
302 PM CDT FRI JUL 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN WELLS...FOSTER AND NORTHERN STUTSMAN COUNTIES...
At 301 PM CDT, severe thunderstorms were located along a line
extending from near Grace City to 9 miles southwest of Carrington,
moving east at 45 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Carrington, Wimbledon, Kensal, Glenfield, Bordulac, Grace City,
Mchenry, Cathay, Sykeston, Melville, Juanita and Barlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4731 9948 4757 9943 4759 9918 4759 9850
4709 9846
TIME...MOT...LOC 2001Z 269DEG 39KT 4753 9885 4735 9925
HAIL...1.75IN
WIND...70MPH
$$
EDWARDS/KING286
WWUS53 KBIS 212017
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
317 PM CDT FRI JUL 21 2017
NDC103-212026-
/O.CAN.KBIS.SV.W.0085.000000T0000Z-170721T2045Z/
Wells ND-
317 PM CDT FRI JUL 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WELLS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area, therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.
LAT...LON 4731 9913 4752 9911 4759 9907 4759 9850
4709 9846
TIME...MOT...LOC 2016Z 280DEG 38KT 4749 9862 4735 9900
$$
NDC031-093-212045-
/O.CON.KBIS.SV.W.0085.000000T0000Z-170721T2045Z/
Foster ND-Stutsman ND-
317 PM CDT FRI JUL 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR FOSTER AND NORTHEASTERN STUTSMAN COUNTIES...
At 316 PM CDT, severe thunderstorms were located along a line
extending from near Glenfield to near Bordulac, moving east at 45
mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Carrington, Wimbledon, Kensal, Glenfield, Bordulac, Grace City,
Mchenry, Melville and Juanita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4731 9913 4752 9911 4759 9907 4759 9850
4709 9846
TIME...MOT...LOC 2016Z 280DEG 38KT 4749 9862 4735 9900
HAIL...1.75IN
WIND...70MPH
$$
EDWARDS/KING525
WWUS53 KBIS 212030
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
330 PM CDT FRI JUL 21 2017
NDC031-093-212045-
/O.CON.KBIS.SV.W.0085.000000T0000Z-170721T2045Z/
Foster ND-Stutsman ND-
330 PM CDT FRI JUL 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN FOSTER AND NORTHEASTERN STUTSMAN COUNTIES...
At 328 PM CDT, a severe thunderstorm was located near Glenfield, or
30 miles east of Carrington, moving east at 45 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Wimbledon, Kensal, Glenfield, Grace City, Mchenry, and Juanita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4734 9888 4747 9894 4759 9888 4759 9850
4712 9846
TIME...MOT...LOC 2028Z 282DEG 40KT 4747 9848
HAIL...1.75IN
WIND...70MPH
$$
EDWARDS/KING774
WWUS53 KBIS 212043
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
343 PM CDT FRI JUL 21 2017
NDC031-093-212052-
/O.EXP.KBIS.SV.W.0085.000000T0000Z-170721T2045Z/
Foster ND-Stutsman ND-
343 PM CDT FRI JUL 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOSTER AND
NORTHEASTERN STUTSMAN COUNTIES WILL EXPIRE AT 345 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
southeastern North Dakota.
LAT...LON 4734 9888 4747 9894 4759 9888 4759 9850
4712 9846
TIME...MOT...LOC 2042Z 283DEG 36KT 4745 9833
$$
EDWARDS/KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:37 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 21, 12:37 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1237 PM CDT Fri Jul 21 2017 .UPDATE... Issued at 1236 PM CDT Fri Jul 21 2017 Pops were increased north central ND early this afternoon in response to a convective line that developed - likely associated with an upper level impulse moving east across the northern part of the state today. Latest CAM models still favoring south central ND later this afternoon for severe storm development...so increased pops south central this afternoon/evening when the mid-level cap may break as temps increase. Activity expected to linger in the James Valley through the evening hours. UPDATE Issued at 1013 AM CDT Fri Jul 21 2017 PoPs were increased across northwest and north central ND through the morning with this update in respect to the elevated convection crossing that area in association with a weak impulse translating eastward. MUCAPE up to 1000 J/kg and effective-layer shear values of 40 to 50 kt suggest some potential for severe weather with this elevated convection. Moreover, there is a non-zero chance that the convection will become more surface-based and thus intensify in the next few hours, but recent RAP iterations suggest MLCIN won't weaken sufficiently for that until 19 or 20 UTC. The environment across central and eastern ND this afternoon is still expected to be characterized by MLCAPE of 2500-3000 J/kg and effective shear around 50 kt. Anvil-level flow will also be significant in support of potential supercells with very large hail initially, and a low, but non-zero tornado potential given a discrete supercell moving through this CAPE setting. Upscale growth could occur eventually as cold pools aggregate by late afternoon or evening. CAMs through the 13 UTC HRRR and 12 km NAMNest remain somewhat dispersive with regard to the exact convective evolution, but may be displaying a bit more clustering in advertising initiation occurring close to Bismarck/Mandan in the 21-23 UTC time frame. Again, there's still some uncertainty with how the morning convection will play out in north central ND, but if trends in recent CAMs continue with the next few hourly-update cycles, our confidence in the specifics of timing and evolution may increase by midday. UPDATE Issued at 635 AM CDT Fri Jul 21 2017 Not much change with this forecast update for today, as the severe potential remains unchanged, as well as the uncertainty in the CAMs through the 10 UTC HRRR. Did add PoPs for thunderstorms across northwest North Dakota this morning. This could be a signal for an upper level shortwave across eastern Montana that could yield a round of earlier initiation north central around midday. However, this remains somewhat uncertain. && .SHORT TERM...(Today and tonight) Issued at 401 AM CDT Fri Jul 21 2017 Severe potential this afternoon and evening central, and near critical fire weather conditions southwest highlight the short term forecast. See the fire weather discussion below for details regarding near critical conditions southwest this afternoon and early evening. Regarding severe convective potential, uncertainty still remains in how the event may evolve as highlighted by run to run inconsistencies across the CAMs through the 07 UTC HRRR. However, the potential for large, destructive hail to 2 inches in diameter or greater, damaging wind gusts to 75 mph, and a tornado or two are possible across most of central North Dakota this afternoon and evening. A cold front approaching the US Highway 83 corridor around 18 UTC with a likely pre-frontal trough, with a weak stationary front across the US Highway 2 corridor will be the surface focal points for initiation. Aloft, a few weak impulses across southeast Montana this morning will propagate into south central North Dakota by midday. A second stronger wave across southern Canada arrives late this afternoon and early evening along the international border. A moist boundary layer characterized by surface dewpoints in the mid to upper 60s, possibly in the 70s across the James River Valley, beneath steep mid level lapse rates yields strong MLCAPE values of 2000-3000 j/kg. Deep layer shear of 30-40kts, locally higher, perpendicular to the cold front/pre- frontal trough favors discrete supercells in a highly unstable environment. Thus, all threats with severe convection are possible as mentioned above. The one limiting factor regarding the tornado potential is weak low level flow and resulting SRH and shear. However, given the strength of instability, relatively low LCLs and likely supercells, a tornado or two is possible. Timing of initiation is uncertain, as a couple rounds of initiation are possible with the various forcing features. However, initiation as early as 18-20 UTC is possible along the pre-frontal trough with the earlier impulses, with a later round of initiation possible with the stronger Canadian wave. A special 18Z sounding will be launched today at Bismarck. .LONG TERM...(Saturday through Thursday) Issued at 401 AM CDT Fri Jul 21 2017 Critical fire weather conditions Saturday highlight the extended forecast. See the fire weather discussion below for details regarding the possibility for critical conditions southwest and south central Saturday. Will continue to monitor the potential for severe convection on Monday as a cold front is favored by the 00 UTC global suites to propagate across North Dakota. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1236 PM CDT Fri Jul 21 2017 An upper level impulse moving east across northern ND late this morning is expected to continue moving east this afternoon. Latest convective cells have organized into a line near Bottineau/KMOT/New Town. This elevated activity should continue moving east. Otherwise, at noon CDT, a surface low had entered northwestern ND and was located near KISN/Tioga/Stanley area. This low is forecast to reach central ND near KBIS/KMOT by 21z-00z, and near KJMS by around 03z. Dry air and westerly winds west of the front with east/southeast winds and humid air ahead of it is forecast. Thunderstorm initiation along this boundary is expected this afternoon, with best chances near KBIS by around 21z-00z according to the latest high res models. Thunderstorms should increase in coverage late this afternoon into the evening near KMOT/KBIS and into KJMS around 00z-04z. Severe thunderstorms are expected with large hail and damaging winds. Uncertainty regarding exactly where/when convection will initiate, will continue to mention VCTS at KMOT/KBIS/KJMS through 03z, and through 06z at KJMS. && .FIRE WEATHER... Issued at 401 AM CDT Fri Jul 21 2017 Near critical fire weather conditions are possible behind a cold front this afternoon across southwest North Dakota. Relative humidity is expected to fall to 15 to 20 percent with high temperatures in the 90s. The source of uncertainty is forecast wind behind the front at 15 to 20 mph sustained from the west, which at this time may fall short of critical levels and occur during a narrow window. This will closely be monitored. For Saturday, afternoon humidity between 15 and 25 percent, northwest winds sustained at 20 to 25 mph with higher gusts, and temperatures in the 80s are forecast across southwest and south central North Dakota. When combined with dry fuels, critical fire weather conditions are possible. A Fire Weather Watch is in effect. && .BIS WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for NDZ020-031>035-040>046. && UPDATE...JV SHORT TERM...PA LONG TERM...PA AVIATION...JV FIRE WEATHER...PA
Hazardous weather outlook, Jul 21, 12:34 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 1234 PM CDT Fri Jul 21 2017 NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-221745- Renville-Bottineau-Rolette-Ward-McHenry-Pierce-Mercer-Oliver- McLean-Sheridan-Wells-Foster-Morton-Burleigh-Kidder-Stutsman- Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- 1234 PM CDT Fri Jul 21 2017 /1134 AM MDT Fri Jul 21 2017/ This Hazardous Weather Outlook is for portions of north central North Dakota, south central North Dakota, and southeast North Dakota. .DAY ONE...This Afternoon and Tonight Scattered severe thunderstorms are expected this afternoon and evening across central North Dakota, generally along and east of US Highway 83. Large, destructive hail to 2 inches in diameter or greater, damaging winds to 75 mph, and a tornado or two are possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Critical fire weather conditions are possible Saturday across south central North Dakota. A Fire Weather Watch is in effect. There is chance of thunderstorms Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening across central North Dakota. Please report severe weather to the National Weather Service in Bismarck at 701-223-4582. NDZ001-002-009-010-017-018-031>033-040-041-043-044-221745- Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley- Billings-Stark-Slope-Hettinger-Bowman-Adams- 1234 PM CDT Fri Jul 21 2017 /1134 AM MDT Fri Jul 21 2017/ This Hazardous Weather Outlook is for portions of northwest North Dakota and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Near critical fire weather conditions are possible across southwest North Dakota this afternoon and early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Critical fire weather conditions are possible Saturday across southwest and south central North Dakota. A Fire Weather Watch is in effect. There is chance of thunderstorms Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. CJS/PA
In the hours before
Special weather statement, Jul 21, 1:34 PM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Bismarck ND
134 PM CDT FRI JUL 21 2017
NDZ022-023-211900-
Wells ND-Sheridan ND-
134 PM CDT FRI JUL 21 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WELLS AND SHERIDAN
COUNTIES UNTIL 200 PM CDT...
At 133 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northeast of Mcclusky, moving southeast at 40 mph.
Penny size hail and wind gusts to 40 mph will be possible with this
storm.
Locations impacted include...
Mcclusky, Goodrich, Manfred, Denhoff, Sheyenne Lake and Hoffer Lake.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4733 10005 4733 10039 4750 10066 4770 10049
4778 10025 4773 9969
TIME...MOT...LOC 1833Z 313DEG 34KT 4763 10031
EDWARDSSpecial weather statement, Jul 21, 2:36 PM CDT, 8 minutes before
Special Weather Statement National Weather Service Bismarck ND 236 PM CDT FRI JUL 21 2017 NDZ025-212000- Foster ND- 236 PM CDT FRI JUL 21 2017 ...A STRONG THUNDERSTORM WILL AFFECT FOSTER COUNTY UNTIL 300 PM CDT... At 235 PM CDT, Doppler radar was tracking a strong thunderstorm near Cathay, or 12 miles northwest of Carrington, moving east at 40 mph. Penny size hail and wind gusts to 55 mph will be possible with this storm. This strong thunderstorm will be near... Carrington around 250 PM CDT. Other locations impacted by this storm include Melville and Barlow. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek shelter inside a building or vehicle. && LAT...LON 4733 9877 4733 9927 4759 9927 4759 9874 TIME...MOT...LOC 1935Z 275DEG 35KT 4756 9934 EDWARDS/KING
Local storm report, Jul 21, 2:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
237 PM CDT FRI JUL 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 2 N CATHAY 47.58N 99.41W
07/21/2017 E0.75 INCH WELLS ND TRAINED SPOTTER
DIME SIZE HAIL.
&&
CJSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:17 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 20, 7:28 PM CDT | Special Weather Statement | BIS | Ward | 47 min |
| Jul 20, 7:58 PM CDT | Special Weather Statement | BIS | McHenry, Ward | 47 min |
| Jul 20, 8:03 PM CDT | Special Weather Statement | BIS | Pierce | 27 min |
| Jul 20, 8:20 PM CDT | Special Weather Statement | BIS | Burke | 40 min |
| Jul 20, 9:42 PM CDT | Special Weather Statement | BIS | Mountrail, Ward | 48 min |
| Jul 21, 1:58 AM CDT | Wind Advisory | BIS | Emmons, Logan, McIntosh | 114 min |
| Jul 21, 2:28 AM CDT | Special Weather Statement | BIS | Divide | 47 min |
| Jul 21, 3:18 AM CDT | Special Weather Statement | BIS | Dickey | 42 min |
| Jul 21, 3:44 AM CDT | Fire Weather Watch | BIS | Adams, Billings, Bowman, Burleigh, Emmons, Golden Valley and 7 more | 25 hr |
| Jul 21, 1:34 PM CDT | Special Weather Statement | BIS | Sheridan | 26 min |
| Jul 21, 1:50 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan, Wells | 55 min |
| Jul 21, 2:36 PM CDT | Special Weather Statement | BIS | Foster | 24 min |
| Jul 21, 4:00 PM CDT | Special Weather Statement | BIS | Sheridan | 15 min |
| Jul 21, 4:18 PM CDT | Special Weather Statement | BIS | Burleigh | 27 min |
| Jul 21, 5:03 PM CDT | Special Weather Statement | BIS | Dunn | 27 min |
| Jul 21, 5:53 PM CDT | Special Weather Statement | BIS | Stutsman | 52 min |
| Jul 21, 6:09 PM CDT | Special Weather Statement | BIS | Grant | 21 min |
| Jul 21, 6:28 PM CDT | Special Weather Statement | BIS | Grant | 17 min |
| Jul 21, 6:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 62 min |
| Jul 21, 6:45 PM CDT | Special Weather Statement | BIS | Emmons | 45 min |
| Jul 21, 6:59 PM CDT | Special Weather Statement | BIS | Burke | 31 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.